# SDR YENA2024041700640

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 86,365 hours, 32,145 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT#371, LGA-FLL. '2L DOOR NOT ARMING ON COCKPIT DOOR PAGE; REMOVED AND REPLACED PROX SWITCH -HANDLE L AFT ESC SLIDE (7WN1) IAW AMM 52-73-11. OPS CHECK OK. NO FAULTS AT THIS TIME. A/C OK FOR SVC.'
